American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp. 84 (2015) 743-766.
Abstract, references, and article information   
View Article: PDF

[2] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[3] Hyek Yoo. Semi-discretization of stochastic partial differential equations on $\mathbb{R}^1$ by a finite-difference method. Math. Comp. 69 (2000) 653-666. MR 1654030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hung Ju Kuo and Neil S. Trudinger. Linear elliptic difference inequalities with random coefficients . Math. Comp. 55 (1990) 37-53. MR 1023049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1